# SDR SWAA2023060544797

- Difficulty date: May 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FWD CORNER DOOR CUTOUT BS 792 RBL 13.84 AT AFT CARGO COMPARTMENT 2023-310924<[01] REPLACED STRAP FWD CORNER DOOR CUTOUT BS 792 RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED.
